# SDR AALA201812269025

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 49,598 hours, 29,885 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: 0H1113
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NOSE GEAR DOOR WOULD NOT CLOSE AFTER RECYCLING GEAR, IT EVENTUALLY CLOSED.  THE FLIGHT CONTINUED TO DESTINATION.  MAINTENANCE COMLIED WITH TSM 32-31-00-810-859-A.  R & R NLG DOOR UPLOCK ASSY AND NLG DOOR ACTUATOR IAW AMM 32-31-14 AND 32-31-16,  LEAK AND OPS CHECKED GOOD.   OK FOR SERVICE.
